×

zbMATH — the first resource for mathematics

Local decay of scattering solutions to Schrödinger’s equation. (English) Zbl 0381.35023

MSC:
35J10 Schrödinger operator, Schrödinger equation
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S.: Spectral properties of Schrödinger operators and scattering theory. Ann. Scuola Norm. Sup. Pisa, Series IV,2, 151–218 (1975) · Zbl 0315.47007
[2] Dolph, C., McLeod, J., Thoe, D.: The analytic continuation of the resolvent kernel and scattering operator associated with the Schrödinger operator. J. Math. Anal. Appl.16, 311–332 (1966) · Zbl 0148.35904
[3] Goldberger, G.M., Watson, K.: Collision theory. New York: Wiley 1964 · Zbl 0131.43503
[4] Herbst, I.: Unitary equivalence of Stark hamiltonians. (To appear) · Zbl 0338.47009
[5] Hunziker, W.: The Schrödinger eigenvalue problem forN-particle systems. Acta Phys. Austriaca (to appear) · Zbl 0365.47025
[6] Kato, T.: Perturbation theory for linear operators. Berlin-Heidelberg-New York: Springer 1966 · Zbl 0148.12601
[7] Kato, T.: Wave operators and similarity for some non-selfadjoint operators. Math. Ann.162, 258–279 (1966) · Zbl 0139.31203
[8] Lavine, R.: Constructive estimates in quantum scattering. (To appear) · Zbl 0999.81084
[9] Lax, P., Phillips, R.: Scattering theory. Rocky Mtn. J. Math.1, 173–223 (1971) · Zbl 0225.35081
[10] Lax, P., Phillips, R.: Scattering theory for dissipative hyperbolic systems. J. Funct. Anal.14, 172–235 (1973) · Zbl 0295.35069
[11] Rauch, J.: Asymptotic behavior of solutions to hyperbolic partial differential equations with zero speeds. Comm. Pure Appl. Math. (To appear) · Zbl 0368.35043
[12] Reed, M., Simon, B.: Methods of modern mathematical physics, Vol. I: Functional analysis. New York: Academic Press 1972 · Zbl 0242.46001
[13] Reed, M., Simon, B.: Methods of mathematical physics, Vol. III: Scattering theory. New York: Academic Press (to be published) · Zbl 0405.47007
[14] Simon, B.: Quantum mechanics for Hamiltonians defined as quadratic forms. Princeton, N.J.: Princeton University Press 1971 · Zbl 0232.47053
[15] Simon, B.: Resonances inn-body quantum systems with dilation analytic potentials and the foundations of time dependent perturbation theory. Ann. Math.97, 247–274 (1973) · Zbl 0252.47009
[16] Vainberg, B.: On the short wave asymptotic behavior of solutions of stationary problems and the asymptotic behavior ast of solutions of nonstationary problems. Russ. Math. Surv.30, 1–58 (1975) · Zbl 0318.35006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.